MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT
Catalog Number MDS9380
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr summarizes one malfunction event involving two medline hand held aneroids (catalog number mds9380).This summary report covers malfunction events that occurred between (b)(6), 2025.The account reported that the devices were leaking air.Evaluation of the returned devices confirmed that both units contained bladder leaks that prevented cuff inflation.The affected devices were associated with lot numbers (b)(6) and (b)(6).The issue was confirmed and associated with scar-00444 for leakage.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q3 2025.Associated lot numbers: 65122100002 and 65124080001.No serial numbers were available.No device identifier (di) information was available.One malfunction event involving two devices is summarized in this report.Two devices were returned to the manufacturer and evaluated.The devices' labeled single-use status was not available.No devices were identified as reprocessed or reused.The account reported receiving two medline hand held aneroids, catalog number mds9380, that were leaking air.The complaint was reported after the customer indicated that two aneroids had been returned because they were leaking air and replacement devices were requested.Medline quality received and evaluated two devices.Visual inspection identified no obvious external defects.Functional testing was performed by attempting to inflate the cuffs to 300 mmhg; however, neither cuff could be inflated.Evaluation confirmed that both devices contained bladder leaks that prevented cuff inflation, confirming the reported malfunction.The affected sku and lot numbers were found to fall within scar-00444, which had been previously initiated to address leakage issues.The complaint was confirmed and the investigation determined that the failure was associated with the known leakage condition addressed under scar-00444.Medline continues to work with the vendor to implement corrective actions.The division will continue to monitor complaint trends.Trending reviews were completed under qual-144184, qual-140946, and qual-138405.Trends associated with the specified material number and corresponding defect type were identified.A replacement was issued under order (b)(6).There were no reports of death, serious injury, medical intervention, or follow-up medical care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable malfunction event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50946616
Report Number1417592-2026-54305
Device Sequence Number10446640
Product Code DXQ
UDI-Device Identifier10080196717743
UDI-Public10080196717743
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown